# SDR CA090205001

- Difficulty date: January 26, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Engine Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLT 5542, IAH-MOB, DURING CLIMB, FLT CREW REPORTED RIGHT ENGINE VIBRATION WAS HIGH AND THERE WAS AN INDICATION OF LOW OIL PRESSURE.  RIGHT ENGINE SHUT DOWN AND FLIGHT RETURNED TO IAH AND LANDED WITHOUT FURTHER INCIDENT.  MAINT INSPECTED ENGINE AND FOUND A LOOSE B-NUT ON LUBE/SCAVENGE PUMP.  B-NUT RESECURED AND OIL WAS SERVICED.  ENGINE RUNS CARRIED OUT AND NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
